On the uniqueness of certain type of shift polynomials sharing a small function
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this article, we consider the uniqueness problem of the shift polynomials $f^{n}(z)(f^{m}(z)-1)\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$ and $f^{n}(z)(f(z)-1)^{m}\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$, where $f(z)$ is a transcendental entire function of finite order, $c_{j} (j=1, 2, ..., s)$ are distinct finite complex numbers and $n(\geq 1),$ $m(\geq 1),$ $s$ and $\mu _{j} (j=1, 2, ..., s)$ are integers. With the concept of weakly weighted sharing and relaxed weighted sharing we obtain some results which extend and generalize some results due to P. Sahoo [Commun. Math. Stat. 3 (2015), 227-238].
Abstract
In this article, we consider the uniqueness problem of the shift polynomials $f^{n}(z)(f^{m}(z)-1)\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$ and $f^{n}(z)(f(z)-1)^{m}\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$, where $f(z)$ is a transcendental entire function of finite order, $c_{j} (j=1, 2, ..., s)$ are distinct finite complex numbers and $n(\geq 1),$ $m(\geq 1),$ $s$ and $\mu _{j} (j=1, 2, ..., s)$ are integers. With the concept of weakly weighted sharing and relaxed weighted sharing we obtain some results which extend and generalize some results due to P. Sahoo [Commun. Math. Stat. 3 (2015), 227-238].
참고문헌 (17)
- A. Banerjee, "Uniqueness of meromorphic functions concerning differential monomials sharing the same value", Bull. Math. Soc. Sci, 50, pp.191~206 (2007)
- M. R. Chen, "Properties of difference polynomials of entire functions with finite order", Chinese Ann. Math. Ser. A, 33, pp.359~374 (2012)
- Y. M. Chiang, "On the Nevanlinna characteristic of f(z + η)and difference equations in the complex plane", Ramanujan J, 16, pp.105~129 (2008)
- R. G. Halburd, "Nevanlinna theory for the difference operator", Ann. Acad. Sci. Fenn. Math, 31, pp.463~478 (2006)
- R. G. Halburd, "Difference analogue of the lemma on the logarithmic derivative with application to difference equations", J. Math. Anal. Appl, 314, pp.477~487 (2006)
- W.K. Hayman, "Meromorphic Functions" (1964), Oxford Mathematical Monographs Clarendon Press
- I. Laine, "Nevanlinna Theory and Complex Differential Equations" (1993), Walter de Gruyter
- I. Laine, "Value distribution of difference polynomials", Proc. Japan Acad. SerA Math. Sci, 83, pp.148~151 (2007)
- S. H. Lin, "Uniqueness of meromorphic functions concerning weakly weighted sharing", Kodai Math. J, 29, pp.269~280 (2006)
- X. Q. Lin, "Uniqueness of entire functions sharing one value", Acta Math. Sci., Ser. B. Engl. Ed, 31, pp.1062~1076 (2011)
- X. Luo, "Value sharing results for shifts of meromorphic functions", J. Math. Anal. Appl, 377, pp.441~449 (2011)
- C. Meng, "Uniqueness of entire functions concerning difference polynomials", Math. Bohem, 139, pp.89~97 (2014)
- X. G. Qi, "Uniqueness and periodicity of meromorphic functions concerning the difference operator", Comput. Math. Appl, 60, pp.1739~1746 (2010)
- P. Sahoo, "Uniqueness of entire functions related to difference polynomials", Commun. Math. Stat, 3, pp.227~238 (2015)
- H. X. Yi, "Meromorphic functions that share one or two values", Complex Var. Theory Appl, 28, pp.1~11 (1995)
- H. X. Yi, "Uniqueness Theory of Meromorphic Functions" (1995), Science Press
- J. L. Zhang, "Value distribution and shared sets of differences of meromorphic functions", J. Math. Anal. Appl, 367, pp.401~408 (2010)
